# SDR TRBA201128001

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,315 hours, 33,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY EXT LIGHT INOPERATIVE.  R & R POWER SUPPLY 62WL AND BATTERY PACK IAW JIC 33-51-21. OPS OK.
